MathSciNet Relay Station
MathSciNet bibliographic data
MR1944537 (2003m:65170) 65M55 (65M12)
Gander, Martin J.; Zhao, Hongkai Overlapping Schwarz waveform relaxation for the heat equation in $n$ dimensions. BIT 42 (2002), no. 4, 779–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement